I have been on adderall 20mg twice per day for about 4 months now (take the generic 20mg orange amphetamine salt tabs made by barr) and just recently started feeling a tingling weird feeling on the left side of my head that is hard to describe. It is not painful but just feels weird and I wonder why I am getting it and whether i should be worried and if this is dangerous. I also started taking half of the 20's, so 10mg four times per day instead of just two of the 20 mg's per day about two weeks ago and didn't have the feeling when I first started doing this. Could this be the reason why? Also i just wanted to know if any of you have experienced this and would appreciate any comments and perspectives. Thank You.
The symptom you describe does not seem to be caused by the Adderall, as stimulant withdrawal causes mainly depression and tirendess.
It's possible, however, that you are developing a neurological disorder (or that you've always had one, and it's beginning to manifest). I'd go to a Neurologist for advice.
If it were the adderall, this symptom would've occurred within the first few weeks of taking it, in general. What you describe sounds like a complex-partial seizure.
Are you on any other medications? Stopping an SSRI or SNRI abruptly can cause weird brain feelings such as you described. Are you taking an antidepressant like Zoloft, Paxil, Luvox, Effexor, Cymbalta, Savella, etc?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2011 • 2 answers
Updated 18 Aug 2011 • 1 answer
Is there any more recent information about the quality of the generic? I was prescribed Adderall XR?
Updated 2 Dec 2013 • 4 answers
Updated 8 days ago • 2 answers
Posted 15 Jul 2018 • 0 answers